# SDR ASAA2022052538455

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 53,819 hours, 16,039 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250254020
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED BOX AROUND #1 EGT APPEARS AFTER LANDING. GROUNDED - YES. ENGINE 1 BITE CHECK SHOWS FAULT 77-20861, ENGINE EXCEEDANCE PAGE SHOWS EGT EXCEEDANCE 961 2 SECONDS AT ALT 818, ENGINE EXCEEDANCE MENU SHOWS THIS IS THE THIRD EXCEEDANCE. RESET CURRENT EXCEEDANCE PER B737-800 AMM 71-00-00-740-801. BOX WENT AWAY. THE POINT IS AREA A - AT THE SECOND EXCEEDANCE REF AMM 71-00-00-800-804-F00 SUBTASK 71-00-00-210-032 (6)(B)2). CDU ENGINE 1 EXCEEDANCES, EXCEEDS MENU SHOWED 1 EXCEEDS FOR LEG 1, LEG 38, AND LEG 99. REF ASA TSR7122012 FOR J10, CJ10 HARNESS REPLACEMENT. ACCOMPLISHED TEST 5 POWER ASSURANCE CHECK REF AMM 71-0-00-700-813-F00. REF B737-800 FIM 71-06 TASK 805 STEP G.(1) REPAIR CONFIRMATION COMPLETE.
